MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV WGN 31G 5MM 50CT 60/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Per customer the pen needles did not dispense the insulin.Customer stated she had contacted the pharmacy on the day of the call for assistance and had been advised to contact the manufacturer.Per customer the package had not been open or damaged when received and had been opened on the day of the call.The customer is using compatible product and the pen needle is properly aligned.Customer reported feeling dizzy; medical attention was not needed at the time of the call.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to customer contacting pharmacy for assistance due to inaccurate dispense of pen needles.Pen needles were not returned for evaluation.Note 1: manufacturer contacted customer in a follow-up call on 02-mar-2026 to ensure the customer's condition had improved and the replacement products resolved the initial concern - able to establish contact with customer who stated her condition had improved and she did not currently have any diabetic symptoms.No medical intervention since the last call was reported.Customer stated the replacement products resolved the initial concern.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24569447
Report Number1000113657-2026-00104
Device Sequence Number8569330
Product Code FMI
UDI-Device Identifier00311917136332
UDI-Public(01)00311917136332(17)291130(10)4L612
Combination Product (Y/N)N
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV WGN 31G 5MM 50CT 60/CS
Device Lot Number4L612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date02/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown